# SDR ASAA2018040924193

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 17,875 hours, 5,905 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM MENU OPTION MISSING. SATCOM LOCKED ON GROUND.  ACFT GROUNDED. RAN QRH. SATCOM CORRECTED AND AVAILABLE.
